# SDR UIEA2019081535107

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 453T17062
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET, AFT CGO COMPARTMENT AT STA 1263, BETWEEN LBL 6.5 AND LBL 22.5 CORRODED.  REPLACED THE BRACKET WITH NEW IAW SRM 51-42-01-0G-0 REV.110, DWG 453T1227, SH 2, REV A, AND 453T1223 SH 3.
